Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Legendrian knots, transverse knots and combinatorial Floer homology

Peter Ozsváth, Zoltán Szabó and Dylan Thurston

Geometry & Topology 12 (2008) 941–980
Bibliography
1 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
2 P R Cromwell, Embedding knots and links in an open book. I. Basic properties, Topology Appl. 64 (1995) 37 MR1339757
3 I A Dynnikov, Arc-presentations of links: monotonic simplification, Fund. Math. 190 (2006) 29 MR2232855
4 J Epstein, D Fuchs, M Meyer, Chekanov–Eliashberg invariants and transverse approximations of Legendrian knots, Pacific J. Math. 201 (2001) 89 MR1867893
5 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory", Elsevier B. V., Amsterdam (2005) 105 MR2179261
6 J B Etnyre, K Honda, Knots and contact geometry. I. Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
7 D Fuchs, S Tabachnikov, Invariants of Legendrian and transverse knots in the standard contact space, Topology 36 (1997) 1025 MR1445553
8 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces. I, Topology 32 (1993) 773 MR1241873
9 C Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology, to appear in Ann. of Math. (2) arXiv:math.GT/0607691
10 C Manolescu, P Ozsváth, Z Szabó, D Thurston, On combinatorial link Floer homology, Geom. Topol. 11 (2007) 2339 MR2372850
11 L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
12 L Ng, A Legendrian Thurston–Bennequin bound from Khovanov homology, Algebr. Geom. Topol. 5 (2005) 1637 MR2186113
13 L Ng, P Ozsváth, Z Szabó, Transverse knots distinguished by knot Floer Homology, to appear in J. Symplectic Geom. arXiv:math.GT/0703446
14 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
15 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
16 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
17 P Ozsváth, Z Szabó, Holomorphic disks, link invariants, and the multi-variable Alexander polynomial, to appear in Algebr. Geom. Topol. 8 (2008) arXiv:math.GT/0512286
18 O Plamenevskaya, Bounds for the Thurston–Bennequin number from Floer homology, Algebr. Geom. Topol. 4 (2004) 399 MR2077671
19 O Plamenevskaya, Transverse knots and Khovanov homology, Math. Res. Lett. 13 (2006) 571 MR2250492
20 J A Rasmussen, Khovanov homology and the slice genus, to appear in Invent. Math. arXiv:math.GT/0402131
21 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math.GT/0306378
22 L Rudolph, An obstruction to sliceness via contact geometry and “classical” gauge theory, Invent. Math. 119 (1995) 155 MR1309974